Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Persistent diarrhea stomach pain

Premium Questions

Dr. Grzegorz Stanko MD

Hi, I had colonoscopy a month a go and I still having diarrhea and stomach pain today, what is happening? ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. Ivo Ditah MD

or a urinary infection I just received results 2 days ago. Starting having stomach pains first for several days ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Behar Greca MD

my stomach hurts, I feel like I want to throw up, I have dyharia everyday almost all day long. I have no energy. I'm tired always. My stool samples say no bacteria. but something isn't right. ... View answer

Answered by : Dr. Behar Greca ( General & Family Physician)
Dr. Geeta Sundar MD

Diarohea for the past 4 days. On Ciplox TZ and still the same. No stomach pain. Having Bifilac too. ... View answer

Answered by : Dr. Geeta Sundar ( Internal Medicine Specialist)
Dr.    Muhammad Ahmad MD

My husband is experiencing very dark red almost black, diariah x2 & vomit of the same color. Not a lot of stomach pain, no high fever . Started yesterday morning 1x diariah, ate & drank all day w ... View answer

Answered by : Dr. Muhammad Ahmad ( General & Family Physician)

Public Forum Discussions

Dr. Krasimir Kraev MD

I have a very messed up digestive system, I have constant diarrhea, with an amazing range of weird stools, sometimes I do not digest my food, I have frequent pain and lately I have noticed white small ... View answer

Answered by : Dr. Krasimir Kraev ( Internal Medicine Specialist)
Dr. Olgeta Xhufka MD

I HAVE DIARRHEA,FOR OVER A MONTH. MY POOP VARIES FROM BLACK,GREEN,LIGHT COLOR,TO RED BLOOD IN IT. I VE HAD STOMACH PAIN,GAS PAIN. MYLANTA SEEMS TO HELP MY STOMACH. I M TIRED, AND ALREADY... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr. Shyam B. Kale MD

wasn t smart. The following afternoon, the diarrhea worsened and so did the stomach pain. Previously ... gotten me imodium, which did slow down the diarrhea, but the stomach pain... View answer

Answered by : Dr. Shyam B. Kale ( General & Family Physician)
Dr. LOKESH AJ MD

Doctor, My Mother has suffered from pancreatitis for more than 15 years and deals with persistent diarrhea and significant stomach pain. Curcumin has been recommended for IBS, GERD and other... View answer

Answered by : Dr. LOKESH AJ ( General & Family Physician)
Dr.   Ivan R. Rommstein MD

stomach pain. ... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)

Mobile Questions and Answers

Dr. Saumya Mittal MD

diarrhea and stomach pain needs antibiotics and fluids. not pregnancy tests

Dr. Salin K Eliyas MD

not necessarily. but depends on the duration and dosage you use.

Dr.  T Chandrakant MD

Hi. zzzquil contains Diphenhydramine mainly for its anti-allergic properties. Yes, it can cause stomach upset. If you have started this for the first time , then this possibly might have caused stomach...